MathSciNet Relay Station
MathSciNet bibliographic data
MR2128127 (2006g:93117) 93D15 (34K20)
Xie, Guangming; Wang, Long Stabilization of switched linear systems with time-delay in detection of switching signal. J. Math. Anal. Appl. 305 (2005), no. 1, 277–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement